# SDR JJBA202002320007

- Difficulty date: February 20, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 39,400 hours, 24,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING STRIP MIS-CONFIGURED. INSTALLED PHOTO LUMINESCENT STRIP.
